Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on a lemma of Zariski and higher derivations

Author: Wei Eihn Kuan
Journal: Proc. Amer. Math. Soc. 42 (1974), 333-340
MSC: Primary 13B10
MathSciNet review: 0332754
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A sufficient condition is given for an $ \mathfrak{a}$-adic complete ring R to be a power series ring over a subring.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13B10

Retrieve articles in all journals with MSC: 13B10

Additional Information

PII: S 0002-9939(1974)0332754-1
Keywords: Higher derivations, derivations, $ \mathfrak{a}$-adic ring, power series ring
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia